# SDR JJBA20161228024

- Difficulty date: December 28, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 31,342 hours, 19,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR GALLEY UNSECURE.  SECURED FLOOR EMERGENCY LIGHT. OPS CHECKED SAT.
